# SDR GUUA02170701

- Difficulty date: February 17, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 33,197 hours, 32,977 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6PZ722A
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF LT LANDING GEAR (A) AND (B) DISAGREEMENT LIGHTS WOULD NOT EXTINGUISH UPON RETRACTION, A GRINDING SOUND COULD BE HEARD IN THE FLIGHT DECK.  RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.   ADJUSTED THE LT MAIN LANDING GEAR UPLOCK PROXIMITY SENSORS OPERATIONAL CHECK NORMAL.
